Trying to Get Pregnant

Body gone haywire after the pill

I went off of the pill in November, had fairly regular periods (they went from 28 days to 36 days the latter of which is my norm.) In may dh and I ttc and no period - not pregnant. Finally came in June. Now it is mid-August and still no period - and not pregnant. (As of this writing its been 75 days.) 

That is frustrating on its own, but being tired, having sore erect nipples and gaining 19 lbs in three weeks.... What is going on?  

I went to the ob/gyn and he said he would give me something to make my period start if it didn't happen soon. I'm scared. I don't want to take progesterone, clomid etc but if it will help me conceive I'm all for it. Why is this happening? Has anyone had a similar experience?  

 

Thanks! 

Re: Body gone haywire after the pill

  • Honestly, I didn't read your post. I got sidetracked by the 5 stars.

    Did you 5 star your OWN post?

  • What were you periods before you went on the pill? I don't know, I don't have a similar experience (as of right now) but I would suggest if you haven't gotten your period to definitely start on the progesterone or clomid - whatever it takes!
    Image and video hosting by TinyPic Image and video hosting by TinyPic Ethan Christopher 7/7/11 www.noreenturner.com
  • image busybeegirl1976:

    Honestly, I didn't read your post. I got sidetracked by the 5 stars.

    Did you 5 star your OWN post?

    Does it matter??

     

     

    OP- taking Prometrium or Provera will just help you start a new cycle. You do not have to take Clomid.
    I've had to do this many times, since I have PCOS. It sucks, but it was the only way to end an annovulatory cycle.

    BFP #1 - BFP #2 - Blog
    <3 and Luck to my BFPB StephK!!- Emma is here!!


    image

    image

    image 

  • atlbatlb
    5 Love Its
    member

    image Noreen and Chris:
    What were you periods before you went on the pill? I don't know, I don't have a similar experience (as of right now) but I would suggest if you haven't gotten your period to definitely start on the progesterone or clomid - whatever it takes!

    jesus god, are you serious?

    imageimageimage

    Avery (01/05/06), Camille (04/29/11) and Elizabeth (04/29/11)


    Much love to my soulmate, MrsH! Don't know what I would do without you, lady!

    Lilypie Pregnancy tickers
  • So sorry to offend. This is my first post. Just clicked the button. Didn't know it actually meant anything. 
  • This was a mistake. I thought this was a supportive kind of thing. Thanks so much for those with some good advice. I really appreciate it. I'm just so scared and hurting right now. 
  • Progesterone will induce your period to end an anovulatory cycle.  Clomid is not part of that process.

  • image Nebtara:
    So sorry to offend. This is my first post. Just clicked the button. Didn't know it actually meant anything. 

    It's cool. It really doesn't mean anything. It just struck me as odd since it was your first post.

    And to answer your question, yes, your cycle can be very unpredictable coming off the pill. If you haven't already, start charting your cycles. It's very helpful.

  • atlbatlb
    5 Love Its
    member

    image Nebtara:
    This was a mistake. I thought this was a supportive kind of thing. Thanks so much for those with some good advice. I really appreciate it. I'm just so scared and hurting right now. 

    No one was mean to you. My snark was directed to the person I quoted, not you.

    imageimageimage

    Avery (01/05/06), Camille (04/29/11) and Elizabeth (04/29/11)


    Much love to my soulmate, MrsH! Don't know what I would do without you, lady!

    Lilypie Pregnancy tickers
  • Did your ob/gyn actually suggest clomid?  Or are you jumping to conclusions based on internet research?  Because, if he actually suggested clomid, I would definitely dump him.  Provera is what used to end an anovulary cycle; Clomid is a serious drug used for people who are having serious challenges TTC, which requires significant testing to determine.  

    If you continue to have weight gain, I would talk to him or your regular MD.  19 lbs in 3 weeks is a lot.  I'm not an MD, so I can't tell you if you need to be worried or not, but sudden changes in weight are often symptoms of serious health challenges.  This may or may not be fertility-related (My sister gained a bunch of weight and it turned out she had pancreatitis).  Checking in with your doctor might help you figure out what is going on with your body.

    Daisypath Anniversary tickers Baby Birthday Ticker Ticker
  • image Nebtara:
    This was a mistake. I thought this was a supportive kind of thing. Thanks so much for those with some good advice. I really appreciate it. I'm just so scared and hurting right now. 

     This makes me really sad.... hang in there. If I was you I would call my doc again. The weight gain seems very odd!

     I was very regular for a year off the pill. Then about 6 months ago its started going a little wacky. I'm writing part of it off at wedding planning stress and have started tracking my cycles to have a good record of everything that does (or doesn't happen).

    Married & TTC #1 since 8/28/10 BFP #1 10/25/10 - EDD 7/5/11 -M/C 11/10/10 BFP #2 12/16/10 - EDD 8/26/11 - BORN 8/10/11 Photobucket Baby Birthday Ticker Ticker
  • The doctor said he would give me "something" to induce my period and clomid a few months from now to start TTC. I figured it would be progesterone or clomid. I'm really new to all of this. Thanks for the information. 
  • image Nebtara:
    The doctor said he would give me "something" to induce my period and clomid a few months from now to start TTC. I figured it would be progesterone or clomid. I'm really new to all of this. Thanks for the information. 

    A lot of women have these type of cycles, myself included.  I am learning myself as well and this board is a great place to learn.  One anovulatory cycle is really nothing to be concerned about, although I don't know what your other symptoms could be attributed to.  Hope you find some answers and GL!

  • Turns out you were completely correct. My doctor told me to hold off on the clomid and my cycle reduced naturally from 71 days to 51 days and (according to the OPK) it should be coming this month on day 31. 

     

    Thanks for all of you who were encouraging. I really needed it.  

This discussion has been closed.
Choose Another Board
Search Boards